# SDR UALA2011011700250

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 36,602 hours, 14,819 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHT PASS DOOR HAS DENT AT BOTTOM 24 INCHES AFT OF DOOR LEADING EDGE DENT IS 1-4 INCH DEEP AND 8 INCHES LONG.  MAJOR REPAIR ACCOMPLISHED: INSPECTED AREA FOUND DENT TO BE WITHIN DAMAGE LIMITS PER SRM.  BURNISHED AREA AND REPAINTED.  MF5379 CREATED TO MONITOR, CUTOUT DENT.  FABRICATED AND INSTALLED EXTERNAL DOUBLER AND FILLER REPAIR.
